# SDR DALA2021092905898

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,158 hours, 22,462 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 4R DOOR FWD SENSOR PROX COVER MISSING IN FLOOR/ THRESHOLD. CORRECTIVE ACTION: C/W ERA 560980-14MA SECTION #4, REPAIR OPTION #2. (7873228)
